Endometriosis UK

Anyone else taking diazapam?

I’m taking diazapam whilst waiting for my laparoscopy, feeling tons better. Went for a pee tonight noticed my wee was orange and dark.. only been taking diazepam for 2 days so not sure if this is a side effect?

I could be just dehydrated as I didn’t eat or drink much last week due to anxiety. Stated eating and drinking about in the past 3 days.

2 Replies
oldestnewest

Hi. I would phone and ask your gp or phone nhs 24. It could just be delayed dehydration from your earlier few days. Ive used diazepam and not noticed change in urine... are u drinking plenty of water to flush through? Diazepam can be taxing on body to detox. Dark orange wee can indicate kidneys are working hard I think.

Diazepam also delivers a calm sense of wellbeing but this can be hard to let go of when u come off it.. id suggest having some natural calminatives on hand for after. L'theanine works for me and supports same neurotransmitter pathway in brain as the pharmaceuticals.

Reply

I’m not drinking much water no, went for a wee this morning, it’s beck to normal colour. I’ll keep drinking plenty of fluids

1 like
Reply

You may also like...